Saturday, March 5, 2016

Antibiotic Nausea

Darn it - I'm feeling nauseated. I have been feeling nauseated on and off ever since I started taking my antibiotic - Teva Trimel.  I felt fine when I woke up this morning but now it is noon and I feel crappy.  I do not have diarrhea which is a good thing. Also my breathing is good but my sinuses are still congested - so I don't know if it is working yet.

I think my nausea is either my body and bacteria reacting to the Teval Trimel or possibly reacting to the combination of Tiva Trimel and Fluconazole. According to an authoritative looking website, they are not normally prescribed together - but there are tons of things that are not normally prescribed with Teva Trimel. I have taken a similar drug in past - called Novo Trimel - and I think it bothered me then - but not this much.

I am drinking lots of water and eating even when I am not hungry to try to quell my symptoms. I am also taking TruZen which is an expensive probiotic used for IBS. Tomorrow I am going to stop taking my Fluconazole in the morning at the same time as the Teva Trimel. I'll take it at lunch. Also I won't take my TruZen with my antibiotic - because Elspeth says the antibiotic will just wipe the good guys out.

This is only day 5 of 21. I will tough it out for a few more days before I email my sinus doc.He did say that sulpha drugs cause nausea when I first complained. Either the drug or the bacteria or both are making me stressed out and stupid. Piffle!

No comments:

Post a Comment